Korean J. Math. Vol. 21 No. 2 (2013) pp.197-201
DOI: https://doi.org/10.11568/kjm.2013.21.2.197

A simple proof of Hilbert basis theorem for w-Noetherian domains

Main Article Content

Jung Wook Lim
Dong Yeol Oh

Abstract

Let D be an integral domain with quotient field K, a star-operation on D, GV(D) the set of nonzero finitely generated ideals J of D such that J=D, and w a star-operation on D defined by Iw={xKJxI for some JGV(D)} for all nonzero fractional ideals I of D. In this article, we give a simple proof of Hilbert basis theorem for w-Noetherian domains.


Article Details